# SDR SWAA2024101748005

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 62,360 hours, 41,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED THE R/H OVER WING EMERGENCY LIGHT BULB REF AMM 33-51-04 OPS CHECK GOOD
